MAUDE Adverse Event Report: B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; SET, ADMINISTRATION, INTRA
Model Number 4447012-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by user facility: event 2: needle broke off and remained in patient's chest/port.

Brand Name
SURECAN SAFETY II
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL FRANCE
30 avenue des temps modernes
86360
FR  86360
MDR Report Key8821591
Report Number2532083-2019-00002
Device Sequence Number3205753
Product Code PTI
UDI-Device Identifier04046955156320
UDI-Public(01)04046955156320
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
Report Date (Section F) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2022
Device Model Number4447012-02
Device Catalogue Number4447012-02
Device Lot Number17L24G8661
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2019
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer07/24/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/24/2019